# SDR PCAA0308090

- Difficulty date: August 3, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N846EX
- Make and model: Dhav DHC8102
- Aircraft serial: 326
- Aircraft time: 26,114 hours, 28,576 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Condition: Lightning Strike
- Location: Dc System
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

20 MINUTES PRIOR TO LANDING AT BDL A/C EXPERIENCED A LIGHTNING STRIKE. BOTH DC GEN WENT OFF LINE. ONE GEN WAS ABLE TO RESET. FLT CONTINUED TO BDL & LANDED WITHOUT FURTHER INCIDENCE. MAINT PERFORMED A LIGHTNING STRIKE INSPECTION IAW DEHAV DASH 8 MM, PWA MM, & HAMILTON SUNDSTRAND MM. NR 2 BLADE ON RT PROP ASSY REPLACED DUE TO DAMAGE. DUE TO NR 1 DC GEN BEING INOP MAINT REPLACED THE NR 1 D.C. GENERATOR. A PATCH ON RT ELEVATOR TRIM TAB HAD SHOWN SIGNS OF BURNING ON THE OUTBOARD TRAILING EDGE, WITH NO DAMAGE TO THE TRIM TAB. THIS FINDING WAS DEFERRED AS NOT AFFECTING THE SAFETY OF FLIGHT. OPERATIONAL AND LEAK CHECKS OF AFFECTED SYSTEMS WAS GOOD. AIRCRAFT RETURNED TO SERVICE.
